# SDR AWXA200601126

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 55,145 hours, 24,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 654 - LG 7245620 - FLIGHT ATTENDANT REPORTS THAT EMERGENCY FLASHLIGHT AT FWD F/A JUMPSEAT NR 2 IS INOP.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY AT FWD F/A JUMPSEAT NR 2.  OPS NORMAL.
